Possible Sudden Side Effects After 10years

1 Reply Updated



Conversation Starter

Frances Says:


Hi everyone,
I have lone PAF diagnosed 10&1/2 years ago. I was started on flecainide intravenously in hospital and as it worked well and I tolerated it I was discharged with tablet form. I also take lansoprazole (for acid) and last 9 months Apixaban (blood thinner). My Afib has been very well controlled and flecainide has worked wonders. I had the occasional Afib breakthrough every couple years but that is all. I don't drink but over ate big time at Christmas. It's my usual treat as I go to weight watchers. On 27th December I went into Afib lasting 18&1/2 hours. Hadn't had it like that since being diagnosed and have only had about 7 breakthroughs since and not lasting more than 8 hours at the longest. It stopped on its own and 7 days later I went into Afib again but hardly noticeable and only 3&1/2 hours. Since then I have not felt right some days. Not ill but off kilter. Shaky, dyspepsia, thick head, dizzy at times etc. I've never gone into Afib when I've over eaten at Christmas before but wonder if this time it was the cause. What I'm wondering is can flecainide suddenly start giving side effects as what I am feeling are classic side effects. Had the odd one before but not on going. I'm female and 63. My blood pressure is normal and resting heart rate 58-65. I haven't been to doctors as had been hoping it was all connected to over indulgence at Christmas, putting on a lot of weight and is just my body settling down again and healthy eating again. Obviously if it carries on I will seek help but was wondering in the mean time if anyone can through any lit on it or have had similar experiences. Many thanks.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Frances! How are you?

It's difficult to say, overeating can put stress and pressure on the vagus nerve, which could cause most of the symptoms you've mentioned, but that wouldn't usually last more than a few days.

While it would be odd to suddenly start experiencing side effects, it is possible, because our bodies do change with time. Other possible side effects as listed by the FDA may include nausea, blurred vision and headache.

Have you consulted your doctor, yet?

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Metroprolol side effects after 1 year? Possible?
Dear all, I am so freaked out. My husband, age 41 had a widowmaker heart attack almost exactly a year ago... Jan 25, 201... 5 replies
possible side effects of althea pills
I'm planning to use Althea for the first time. I will just turn 18 this coming July. Can you give me some easy instr... 6 replies
Possible side effects for ferric carboxymaltose
I recently had an infusion of 500mil of diluted ferric carboxymaltose 13 days ago. Since then I have experienced sever f... 5 replies
Possible side effects of using Flexocam 15mg + Voltaren
For a over 70 year old female: can they use Flexocam 15mg with any other high blood tablets? ## Neither the Flexocam, no... 3 replies
Possible side effects of Pristique
I started on Pristiq ER 50mg and also Lipitor 10mg a month ago and saw the doctor at that time. She listened to my heart... 2 replies
possible side effects
I had hip replacement surgery on 7-2 and had to inject Lovenox into my stomach for 28 days following. I had a huge post ... 2 replies
Possible Side Effects of ALPRAX 0.50MG, ZOLPEACE 5MG, AND ATIVAN 1MG
I have been taking Alprax0.50mg for the past ten years OD. But now i am not having deep sleep as i am a spondyloarthropa... 1 reply
Possible Side Effects Of Jointace Dn
My wife is taking jointace DN for the last 5 days. Since 3rd day she is complaining about feeling too hot, when weather ...
Medrol, Possible Side Effects
Recently, I had a scheduled appointment with my primary physician. I had a chest cold, which is rare for me. The doctor ... 3 replies
Contrave possible side effects?
I've been taking contrave for about four months, and haven't had any side effects after the first three weeks ex... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 January 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA